Open Access

On a two-dimensional trigonometric moment problem


Full Text

Coming Soon.





Article Information

TitleOn a two-dimensional trigonometric moment problem
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 3, 185-188
MathSciNet MR2005895
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

M. Bekker, On a two-dimensional trigonometric moment problem, Methods Funct. Anal. Topology 9 (2003), no. 3, 185-188.


BibTex

@article {MFAT226,
    AUTHOR = {Bekker, M.},
     TITLE = {On a two-dimensional trigonometric moment problem},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {3},
     PAGES = {185-188},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=226},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues